# SDR ASAA2024012849590

- Difficulty date: January 28, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337710420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR BETWEEN STR 1L AND 1R, UNDER ADF2 ANTENNA CUTOUT HAS CORROSION AROUND FASTENER HOLE (2EA) AS MARKED. (DOT ATTACHED UNDER TAPE) GROUNDED - YES. BLENDED DAMAGED AREAS, 1) L=1.30", WIDTH=.800", ORIGINAL THICKNESS IS .087" REMAINING=.078", REMOVED=.009".   2) L=1.45", W=1.10", ORIGINAL THICKNESS IS .087", REMAINING= .074, REMOVED=.013". THIS IS A CATERGORY B REPAIR WITH INSPECTION THRESHOLD OF 135,800 FLIGHT CYCLES OR 271,700 FLIGHT HOURS WHICHEVER COMES FIRST. RESTORED FINISH IAW ALASKA EA# A320-53EA-02097REMOVED DOT
